# SDR SWAA2024121257810

- Difficulty date: November 7, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 727B BTW STR 8L TO STR 9L AT PASSENGER CABIN 2024-701458<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON FRAME LOC BS 727B BTW STR 8L TO STR 9L IAW B737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. CRACK INDICATION NOT FOUND. SEE INDIVIDUAL SIGN OFF BELOW.;[03] HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON FRAME LOC BS 727B BTW STR 8L TO STR 9L IAW B737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. CRACK INDICATION NOT FOUND. SEE INDIVIDUAL SIGN OFF BELOW.
